MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number PXYAT4
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implantation, the patient experienced blurry vision.Subsequently the lens was removed and replaced with an anterior chamber intraocular lens (atiol) in a secondary procedure.The clinical reason for explant was displacement of ocular lens.According to the additional information received, the surgeon attributed the event to the displacement of iol.The lens exchange was performed using a company lens of same model but half diopter more power in the patient¿s left eye.There was no further impact to the patient.
 
Additional Manufacturer Narrative
The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Intraocular lens (iol) received in 3 segments inside sample container.The reporter stated that the company-provided 13.0 diopter iol was replaced with a company-provided 13.5 diopter iol.The root cause for the reported complaint could not be determined.The exchange from a company-provided 13.0 diopter iol to a company-provided 13.5 diopter iol, may suggest that the replacement lens was an improved choice for the patient's vision needs.Based on the results from the product history record, the products met release criteria the manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL TORIC IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24617108
Report Number9612169-2026-00599
Device Sequence Number15846883
Product Code MJP
UDI-Device Identifier00380658494612
UDI-Public(01)00380658494612(17)301001(11)251003(10)26121903
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYAT4
Device Catalogue NumberPXYAT4.130
Device Lot Number26121903
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA SYSTEM WITH VERIFEYE MESSAGING.; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown